Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I am suffering from Fainting, Diarrhea, Vomiting, Upset Stomach, please help

I don't understand what's wrong with me. Ever since 8th grade (8 years ago) I started have fainting spells. Recently they have increased and the symptoms are always the same. My stomach starts to feel upset (like I have eaten too much) and begins to cramp up. I then break into a cold sweat and become extremely hot. I will start to have excessive diarrhea and feel as though I'm going to throw up when all of sudden I get real light headed and pass out. I'm only out for a couple seconds but when I wake up I'm extremely tired and have hardly enough energy to walk. So far this year I have experienced one of these episodes about 5 times, including today. Everything happens within a matter of minutes and it's hard to predict the onset.
Asked On : Sat, 11 Sep 2010
Answers:  2 Views:  561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i have been suffering with this for years.. i recently had an episode this last week and still not feeling right.. weak and feel like need loo all time.. last time was in hospital throwing up but they couldnt find what was wrong just a bug they said. but i am still not right.. i have been trying to live with it as they not much help. did you get any more info?
Answered: Fri, 15 Apr 2011
  User's Response
I have the exact same thing happen to me. I brought it up to a dr. and they dismissed it. Have you found anything more out?
Answered: Tue, 16 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor